# SDR CA140619009

- Difficulty date: June 15, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 12,507 hours
- Engine: Pwa PT642A
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Overheated
- Location: Cockpit Lights
- Part time: 11,949 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL APPROACH, AN ARCID SMELL WAS NOTED, AND THOUGHT TO BE DUE TO CROP SPRAYING IN THE AREA. AFTER TOUCHDOWN DURING ROLL OUT, AN ORANGE GLOW AND SMOKE COMING UP FROM THE UPPER AFT CORNER OF THE PILOT SIDE CIRCUIT BREAKER PANEL WAS NOTED IN THE AREA OF THE FIREWALL FUEL SHUTOFF AND FLAP CIRCUIT BREAKER AREA. FIRE AND RESCUE WERE ACTIVATED, AND THE AIRCRAFT WAS EVACUATED SAFELY AFTER IT CLEARED THE RUNWAY.   THE EDGE LIGHTED PRINTED CIRCUIT BOARD WAS FOUND IN AN OVERHEATED CONDITION, LIKELY DUE TO A FAILURE OF ONE OF THE WHEAT BULBS, A COLD SOLDER JOINT TO THE BULB, OR A DEFECT IN THE COPPER TRACKING LEADING TO THE BULB. THE AIRCRAFT WAS FURTHER INVESTIGATED FOR EVIDENCE DISTRESS ON OTHER EDGE LIGHTED PANELS, AND NONE WAS FOUND. THE FAULTY PANEL WAS REMOVED, AND REPAIRS DEFERRED IAW MEL PROCEDURES.
